Profil

THOMPSON James

Main Referenced Co-authors
THALMAIER, Anton  (5)
CHENG, Li Juan  (3)
Li, Xue-Mei (1)
Main Referenced Keywords
Brownian motion (2); Feynman-Kac (2); Schrodinger (2); Bismut formula (1); concentration inequality (1);
Main Referenced Disciplines
Mathematics (11)

Publications (total 11)

The most downloaded
544 downloads
Cheng, L. J., Thalmaier, A., & Thompson, J. (13 July 2018). Functional inequalities on manifolds with non-convex boundary. Science China Mathematics, 61 (8), 1421-1436. doi:10.1007/s11425-017-9344-x https://hdl.handle.net/10993/33009

The most cited

7 citations (Scopus®)

Thompson, J. (2019). Derivatives of Feynman-Kac Semigroups. Journal of Theoretical Probability. doi:10.1007/s10959-018-0824-2 https://hdl.handle.net/10993/29297

Thompson, J., & Thalmaier, A. (May 2020). Exponential integrability and exit times of diffusions on sub-Riemannian and metric measure spaces. Bernoulli, 26 (3), 2202-2225. doi:10.3150/19-BEJ1190
Peer reviewed

Thompson, J. (2020). Approximation of Riemannian measures by Stein’s method. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/43976.

Thompson, J. (2020). Functional inequalities for Feynman-Kac semigroups. Journal of Theoretical Probability. doi:10.1007/s10959-019-00915-y
Peer Reviewed verified by ORBi

Thalmaier, A., & Thompson, J. (March 2019). Derivative and divergence formulae for diffusion semigroups. Annals of Probability, 47 (2), 743-773. doi:10.1214/18-AOP1269
Peer Reviewed verified by ORBi

Thompson, J. (2019). Derivatives of Feynman-Kac Semigroups. Journal of Theoretical Probability. doi:10.1007/s10959-018-0824-2
Peer Reviewed verified by ORBi

Cheng, L. J., Thalmaier, A., & Thompson, J. (November 2018). Uniform gradient estimates on manifolds with a boundary and applications. Analysis and Mathematical Physics, 8 (4), 571-588. doi:10.1007/s13324-018-0228-6
Peer Reviewed verified by ORBi

Cheng, L. J., Thalmaier, A., & Thompson, J. (13 July 2018). Functional inequalities on manifolds with non-convex boundary. Science China Mathematics, 61 (8), 1421-1436. doi:10.1007/s11425-017-9344-x
Peer Reviewed verified by ORBi

Cheng, L. J., Thalmaier, A., & Thompson, J. (09 May 2018). Quantitative C1-estimates by Bismut formulae. Journal of Mathematical Analysis and Applications, 465 (2), 803-813. doi:10.1016/j.jmaa.2018.05.025
Peer Reviewed verified by ORBi

Li, X.-M., & Thompson, J. (2018). First Order Feynman-Kac Formula. Stochastic Processes and Their Applications. doi:10.1016/j.spa.2017.10.010
Peer reviewed

Thompson, J. (2018). Brownian bridges to submanifolds. Potential Analysis. doi:10.1007/s11118-017-9667-1
Peer Reviewed verified by ORBi

Thompson, J. (2016). Brownian motion and the distance to a submanifold. Potential Analysis. doi:10.1007/s11118-016-9553-2
Peer Reviewed verified by ORBi

Contact ORBilu